# SDR IPXA2021061370491

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321025500000
- Part serial: TAG01810558
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGFLIGHT DECK FLOOR PANEL 211EP HAS DAMAGE ON UNDER SIDE.REMOVED AND REPLACEED FLOOR PANEL IAW AMM 23-10-21
